Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 38, NWS Fort Worth, TX

March 29, 2007Henderson County, Navarro County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 29, 2007, 11:22 PM CDT for Henderson County, Navarro County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 29, 2007, 11:22 PM CDT (04:22 UTC)
Expired
Mar 30, 2007, 3:15 AM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Henderson County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 118 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 300426
FFWFWD
TXC213-257-349-300815-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1122 PM CDT THU MAR 29 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
  NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
  HENDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 315 AM CDT

* AT 1121 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
  MODERATE RAIN CONTINUING OVER THE WARNED AREA. AN ADDITIONAL 1-2   
  INCHES CAN BE EXPECTED ACROSS KAUFMAN COUNTY. RUN OFF AND          
  RESIDUAL FLOODING FROM HEAVY RAINS EARLIER CONTINUE TO CAUSE A     
  FLOOD THREAT. LAW ENFORCEMENT REPORTED NUMEROUS ROADWAYS COVERED   
  BY WATER...SEVERAL FEET IN PLACES...ACROSS NAVARRO...KAUFMAN...    
  AND HENDERSON COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TRINIDAD...
  TOOL...TERRELL...SEVEN POINTS...NAVARRO...MALAKOFF...MABANK...
  KERENS...KEMP...KAUFMAN...GUN BARREL CITY...GRAYS PRAIRIE...
  FORNEY...EUSTACE...ENCHANTED OAKS...DAWSON...CRANDALL...
  COTTONWOOD...CORSICANA...COFFEE CITY...CHANDLER...CANEY CITY...
  BROWNSBORO...BLOOMING GROVE...BARRY...ATHENS AND ANGUS

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3182 9670 3182 9650 3201 9605 3211 9547
      3236 9544 3237 9606 3283 9611 3279 9651
      3234 9642 3209 9689

$$

JAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 9:45 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Mar 29, 9:45 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CDT THU MAR 29 2007

.UPDATE...
HAVE DECIDED TO KEEP THE TORNADO WATCH FOR THE AREA ALONG AND
EAST OF A SHERMAN...HILLSBORO...TO GROESBECK LINE. THE SEVERE
WEATHER THREAT ALONG THE I-35 CORRIDOR WILL BE FROM HAIL.
OTHERWISE...HAVE EXPANDED THE FLASH FLOOD WATCH TO ALL OF
NORTH TEXAS. #58

&&

.PREV DISCUSSION... /ISSUED 622 PM CDT THU MAR 29 2007/

UPDATE...
AN UPDATE HAS BEEN SENT TO INCLUDE TORNADO WATCH 90 AND REMOVE
SEVERE THUNDERSTORM WATCH 89. HAVE ALSO UPDATED THE HOURLY
TEMPERATURE/DEWPOINT GRIDS. #58

PREV DISCUSSION... /ISSUED 323 PM CDT THU MAR 29 2007/

DISCUSSION...
LARGE AND SLOW MOVING UPPER LEVEL LOW CONTINUES TO SIT OVER
COLORADO AND IS PLACING NORTH TEXAS IN AN EXTREMELY FAVORABLE ZONE
OF STRONG DYNAMIC LIFTING...WHILE DEEP SOUTHERLY FLOW IS ALLOWING
FOR THE IMMEDIATE REPLENISHMENT OF GULF MOISTURE FOR CONTINUED
CONVECTION. MAIN BAND OF CONVECTION CONTINUES TO SLOWLY
MOVE/DEVELOP EASTWARD INTO MORE UNSTABLE AIRMASS. 18Z FWD SOUNDING
DEPICTS RAPIDLY LIFTING/WEAKENING CAP...A PRECIPITABLE WATER THAT
IS JUST SHY OF A MARCH RECORD NEAR 1.5 INCHES...AND STEEP LAPSE
RATES FROM 500-700 MB. NEEDLESS TO SAY...ENVIRONMENT WILL SUPPORT
BOTH THE THREAT OF HEAVY RAIN AND ISOLATED SEVERE WX...ESPECIALLY
ALONG AND TO THE WEST OF THE I-35 CORRIDOR WHERE A SEVERE
THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM...AND ALSO A FLASH
FLOOD WATCH THROUGH FRIDAY EVENING.

STOUT BLOCKING UPPER LEVEL RIDGE OVER THE GULF OF MEXICO...WILL
KEEP UPPER LEVEL LOW STATIONARY THROUGH THE NEXT 24-36 HOURS.
STORM/MCS MOTIONS ARE INDICATING ONLY A VERY SLOW EASTWARD
PROGRESSION DURING THIS TIME FRAME...AS A WEAK PACIFIC FRONT
REMAINS QUASI STATIONARY NEAR OUR EXTREME WESTERN ZONES. MODELS
DO SUGGEST THAT CURRENT CONVECTIVE COMPLEX WILL WANE AFTER
MIDNIGHT...BUT I WOULD NOT TAKE THIS TO THE BANK JUST YET. THESE
SITUATIONS ARE NOTORIOUS FOR STORM COMPLEXES CONTINUING INTO THE
OVERNIGHT HOURS.

A STRONG NEGATIVELY TILTED SHORTWAVE WILL MOVE ACROSS NORTH TEXAS
FRIDAY...WITH INCREASING VERTICAL MOTIONS CREATING ANOTHER LARGE
AND SLOW MOVING BAND OF CONVECTION LIKE THE ONE SEEN TODAY. THIS
IS PROGGED TO BE ALONG AN SPS/ABI LINE...BUT OFTEN MODELS DISPLACE
THE MAX QPF TOO FAR TO THE NORTHWEST IN HEAVY RAIN EVENTS DUE TO
COLD POOL/OUTFLOW PROCESSES WHICH HELP THINGS PROPAGATE SOUTH AND
EAST. BOTTOM LINE...WITH THE CONDITIONS STILL PRIME FOR HEAVY RAIN
TOMORROW...WE EXPECT AN ADDITIONAL 2-3 INCHES WITH LOCALLY HIGHER
RAINFALL AMOUNTS. TO THE SOUTHEAST OF THE CONVECTIVE COMPLEX...LOW
LEVEL SHEAR PROFILES WILL BECOME INCREASINGLY FAVORABLE FOR BRIEF
HP TORNADIC SPIN UPS...AS LOW LCLS REMAIN IN PLACE. MODELS
SUGGEST THAT 0-3KM SRH WILL INCREASE TO 400 M2/S2 AS THE LOW LEVEL
JET INCREASES TO 40-60 KT OVER THE AREA. INSTABILITY IS THE MAIN
LIMITING FACTOR...BUT LATER SHIFTS WILL NEED TO WATCH/ADDRESS THIS
POTENTIAL. BY FRIDAY EVENING THE ENTIRE BAND OF CONVECTION WILL
FINALLY GET AN EASTWARD PUSH AS THE SHORTWAVE MOVES OFF INTO THE
PLAINS AND WINDS VEER IN THE LOW/MID LEVELS. THIS SHOULD PRODUCE A
SQUALL LINE/WIDESPREAD RAIN OVER MUCH OF THE CWA FRIDAY AFTERNOON
AND NIGHT...WITH THINGS TAPERING OFF SATURDAY FROM WEST TO EAST.

THE EXTENDED FORECAST CONTINUES TO SHOW GENERALLY DRY WEATHER
SUNDAY...BUT AIRMASS WILL BECOME UNSTABLE BY MONDAY AFTERNOON.
WILL CARRY A SLIGHT CHANCE ON MONDAY FOR AFTERNOON AIRMASS STORMS.
A COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY AND TUESDAY
NIGHT WITH BETTER CHANCES OF RAIN. SLIGHTLY COOLER TEMPERATURE ARE
EXPECTED BY WEDNESDAY AND THURSDAY.

AGAIN...THE MAIN THREAT THROUGH THE NEXT 48 HOURS IS THE FLOODING
POTENTIAL. THE GOOD NEWS IS THAT THE EXPECTED LOCATION OF THE
HEAVIEST RAINFALL...IN THE WEST/NW CWA IS IN THE WATERSHED AREA OF
MUCH OF NORTH TEXAS. STAY TUNED TO CONTINUING UPDATES/REFINEMENTS
TO THE EXPECTED THINKING AS THINGS HAVE THE POTENTIAL TO CHANGE
QUICKLY WITH MESOSCALE FACTORS PLAYING A LARGE ROLE IN THE WEATHER.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  75  56  72  53 /  90  60  80  40  10
WACO, TX              63  76  59  73  53 /  80  60  80  60  10
PARIS, TX             62  78  60  72  50 /  60  30  80  60  10
DENTON, TX            62  75  54  72  48 /  90  70  80  40  10
MCKINNEY, TX          63  76  57  71  48 /  90  50  80  50  10
DALLAS, TX            64  76  58  72  55 /  90  60  80  50  10
TERRELL, TX           64  77  59  71  53 /  70  40  80  60  10
CORSICANA, TX         63  78  61  71  55 /  60  40  80  70  20
TEMPLE, TX            63  76  60  73  55 /  70  60  80  70  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

75/58
Hazardous weather outlook, Mar 29, 7:08 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATE
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT THU MAR 29 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
708 PM CDT THU MAR 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF
NORTH TEXAS TONIGHT WITH THE MAIN THREATS BEING ISOLATED
TORNADOES...LARGE HAIL AND EXCESSIVE RAINFALL. A FLASH FLOOD
WATCH IN AFFECT FOR THE WESTERN TWO THIRDS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AND FRIDAY
NIGHT WITH THE POTENTIAL FOR LARGE HAIL....DAMAGING WINDS AND
ISOLATED TORNADOES. THE FLASH FLOOD WATCH WILL CONTINUE THROUGH
MIDNIGHT FRIDAY NIGHT AS SOME AREAS MAY RECEIVE AN ADDITIONAL 2 TO 3
INCHES.

THUNDERSTORMS WILL STILL BE ACTIVE ACROSS NORTH TEXAS ON
SATURDAY...THEN DIMINISHING WEST TO EAST SATURDAY NIGHT. ISOLATED
SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED THIS EVENING THROUGH MIDNIGHT...THEN
ONLY ISOLATED ACTIVATION IS EXPECTED THROUGH EARLY FRIDAY
MORNING.

In the hours before

Local storm report, Mar 29, 10:19 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     FLASH FLOOD      PAYNE SPRINGS           32.28N  96.09W
03/29/2007                   HENDERSON          TX   LAW ENFORCEMENT

            3 FT WATER OVER CRAWFISH RANCH ROAD IN PAYNE SPRINGS
Local storm report, Mar 29, 10:24 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     FLASH FLOOD      KEMP                    32.44N  96.22W
03/29/2007                   KAUFMAN            TX   LAW ENFORCEMENT

            KEMP AREA NUMEROUS WATER RESCUES-NO FATALITIES. HWY 279,
            CTY 4044 AND CTY 4042 CLOSED & BARRICADED
Local storm report, Mar 29, 10:28 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     FLASH FLOOD      PALMER                  32.43N  96.67W
03/29/2007                   ELLIS              TX   LAW ENFORCEMENT

            CTY 878 CLOSED NEAR PALMER...2 FT WATER OVER RD
Local storm report, Mar 29, 10:30 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1030 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     FLASH FLOOD      12 S WAXAHACHIE         32.23N  96.85W
03/29/2007                   ELLIS              TX   LAW ENFORCEMENT

            IN FORRESTON--EDMONDS RD, EAST PECAN RD, WEST PECAN RD
            CLOSED--2 FT WATER
Local storm report, Mar 29, 11:05 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1105 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     FLASH FLOOD      1 S MALONE              31.90N  96.89W
03/29/2007                   HILL               TX   LAW ENFORCEMENT

            ASH CREEK BETWEEN PENELOPE AND MALONE...10 FT OVER CTY
            RD 308
Local storm report, Mar 29, 11:07 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     FLASH FLOOD      1 SE MALONE             31.91N  96.88W
03/29/2007                   HILL               TX   LAW ENFORCEMENT

            ASH CREEK 17-20 FT OVER SH 171. REPORTED BY SHERIFF
            LIEUTENANT

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:02 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:07 PM CDTSevere Thunderstorm WarningFWDParker53 min
Mar 29, 7:16 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro34 min
Mar 29, 7:30 PM CDTFlash Flood WarningFWDHill3 hr
Mar 29, 7:32 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:37 PM CDTFlash Flood WarningFWDLimestone, Navarro4 hr
Mar 29, 7:45 PM CDTSevere Thunderstorm WarningFWDWise60 min
Mar 29, 8:11 PM CDTSpecial Weather StatementFWDHenderson, Navarro34 min
Mar 29, 8:33 PM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt3 hr
Mar 29, 9:39 PM CDTSpecial Weather StatementFWDTarrant36 min
Mar 29, 9:42 PM CDTSpecial Weather StatementFWDTarrant33 min
Mar 29, 9:48 PM CDTFlash Flood WarningFWDEllis4 hr
Mar 29, 10:24 PM CDTFlash Flood WarningFWDHill4 hr
Mar 30, 2:01 AM CDTFlash Flood WarningFWDEllis3 hr
Mar 30, 10:00 AM CDTSpecial Weather StatementFWDCoryell30 min
Mar 30, 10:27 AM CDTSpecial Weather StatementFWDEastland33 min
Mar 30, 10:33 AM CDTSevere Thunderstorm WarningFWDEastland57 min
Mar 30, 10:41 AM CDTSpecial Weather StatementFWDBosque34 min
Mar 30, 10:50 AM CDTTornado WarningFWDEastland40 min
Mar 30, 10:57 AM CDTSpecial Weather StatementFWDYoung33 min
Mar 30, 11:27 AM CDTSevere Thunderstorm WarningFWDHood, Palo Pinto, Parker41 min
Mar 30, 11:29 AM CDTTornado WarningFWDEastland49 min
Mar 30, 11:45 AM CDTTornado WarningFWDErath, Palo Pinto60 min
Mar 30, 12:02 PM CDTSpecial Weather StatementFWDBell, Coryell, Lampasas, McLennan58 min
Mar 30, 12:21 PM CDTSpecial Weather StatementFWDParker24 min
Mar 30, 12:22 PM CDTSpecial Weather StatementFWDJack23 min
Mar 30, 12:39 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker66 min
Mar 30, 12:51 PM CDTSevere Thunderstorm WarningFWDEastland54 min
Mar 30, 1:25 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 1:44 PM CDTSevere Thunderstorm WarningFWDParker, Wise45 min
Mar 30, 1:50 PM CDTSpecial Weather StatementFWDCoryell25 min
Mar 30, 1:54 PM CDTSpecial Weather StatementFWDYoung36 min
Mar 30, 1:57 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 2:38 PM CDTSevere Thunderstorm WarningFWDYoung52 min
Mar 30, 2:49 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 2:56 PM CDTSpecial Weather StatementFWDCoryell34 min
Mar 30, 3:00 PM CDTSpecial Weather StatementFWDWise30 min
Mar 30, 3:01 PM CDTFlash Flood WarningFWDBell, Coryell, Lampasas4 hr
Mar 30, 3:15 PM CDTSpecial Weather StatementFWDCoryell, McLennan30 min
Mar 30, 3:25 PM CDTFlash Flood WarningFWDMontague4 hr
Mar 30, 3:29 PM CDTSpecial Weather StatementFWDStephens31 min
Mar 30, 3:32 PM CDTFlash Flood WarningFWDStephens, Young4 hr
Mar 30, 3:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Mar 30, 3:52 PM CDTTornado WarningFWDBell, Coryell53 min
Mar 30, 4:00 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto60 min
Mar 30, 4:19 PM CDTTornado WarningFWDMcLennan56 min
Mar 30, 4:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland58 min
Mar 30, 4:43 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise62 min
Mar 30, 4:58 PM CDTTornado WarningFWDFalls62 min
Mar 30, 5:03 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague57 min
Mar 30, 5:05 PM CDTFlash Flood WarningFWDMcLennan3 hr
Mar 30, 5:14 PM CDTTornado WarningFWDMcLennan44 min
Mar 30, 5:30 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 5:42 PM CDTTornado WarningFWDLimestone63 min
Mar 30, 5:52 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 6:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone25 min
Mar 30, 6:26 PM CDTFlash Flood WarningFWDNavarro4 hr
Mar 30, 6:34 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more26 min
Mar 30, 6:39 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 6:50 PM CDTSevere Thunderstorm WarningFWDMills55 min
Mar 30, 6:55 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant65 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.